Zum Hilbertschen Nullstellensatz

J.L. Rabinowitsch

Mathematische Annalen (1930)

  • Volume: 102, page 520-520
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rabinowitsch, J.L.. "Zum Hilbertschen Nullstellensatz." Mathematische Annalen 102 (1930): 520-520. <http://eudml.org/doc/159393>.

author = {Rabinowitsch, J.L.},
journal = {Mathematische Annalen},
language = {ger},
pages = {520-520},
title = {Zum Hilbertschen Nullstellensatz},
url = {http://eudml.org/doc/159393},
volume = {102},
year = {1930},

AU - Rabinowitsch, J.L.
TI - Zum Hilbertschen Nullstellensatz
JO - Mathematische Annalen
PY - 1930
VL - 102
SP - 520
EP - 520
LA - ger
UR - http://eudml.org/doc/159393
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.